RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 6, Pages 1301–1303 (Mi dan39229)  

MATHEMATICS

On a problem of Whittaker in a class of entire functions of exponential type

I. I. Ibragimovab, S. S. Linchukab, N. I. Nagnibidaab

a Institute of Applied Mathematics and Mechanics AS of AzSSR
b Chernovtsy State University

Full text: PDF file (351 kB)

Bibliographic databases:
UDC: 517.537
Received: 30.04.1975

Citation: I. I. Ibragimov, S. S. Linchuk, N. I. Nagnibida, “On a problem of Whittaker in a class of entire functions of exponential type”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1301–1303

Citation in format AMSBIB
\Bibitem{IbrLinNag75}
\by I.~I.~Ibragimov, S.~S.~Linchuk, N.~I.~Nagnibida
\paper On a problem of Whittaker in a class of entire functions of exponential type
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 6
\pages 1301--1303
\mathnet{http://mi.mathnet.ru/dan39229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0390231}
\zmath{https://zbmath.org/?q=an:0326.30027}


Linking options:
  • http://mi.mathnet.ru/eng/dan39229
  • http://mi.mathnet.ru/eng/dan/v223/i6/p1301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:35
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020